# SDR NACA20010032

- Difficulty date: August 6, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: N867TA
- Make and model: Doug DC-6B
- Aircraft serial: 45202
- Aircraft time: 70,646 hours
- System (JASC): 2610 · Detection System
- Part: Terminal
- Condition: Broken
- Location: Forward Detector
- Component: Fire Detector Relay Pnl
- Component part number: 339583
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, N
- Precautionary procedure: A

## Discrepancy

DISCRPANCEY: Zone 2 fire waring, forward baggage.CORRECTIVE ACTION: Repaired broken terminal on the fwd baggage, fwd L/H detector.
